# SDR CA070126001

- Difficulty date: January 21, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Emb EMB-135LR
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Part time: 9,808 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, B, A

## Discrepancy

(CAN) DURING CLIMB (280 KNOTS) AT FL350 , CREW HEARD A LOUD POP FOLLOWED BY MULTIPLE UNSPECIFIED EICAS MESSAGES AND ITT WAS IN THE AMBER RANGE.  ENGINE SHUTDOWN UNCOMMANDED.  F/A REPORTED WHITE SMOKE IN THE CABIN.  CREW CONSIDERED ATTEMPTING A RE-START BUT OIL QUANTITY WAS ONLY 3 QUARTS. CREW DIVERTED AND A CMC DOWNLOAD REVEALED THAT AN OIL DEBRIS MESSAGE HAD BEEN SET ON JANUARY 19. ENGINE ENROUTE TO MFG FOR INVESTIGATION, FURTHER REPORT WILL BE SUBMITTED ON ENGINE TEARDOWN. (TC NR 20070126001)
